# SDR 2008UALA06326

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,006 hours, 18,558 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 365, RBL 45 FLOOR SUPPORT BEAM CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION.  FABRICATED & INSTALLED DOUBLER AND SHIM REPAIR.
